Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some new density theorems for Dirichlet $L$-functions

Tom 118 / 2019

János Pintz Banach Center Publications 118 (2019), 231-244 MSC: Primary 11N05, 11N36; Secondary 11N35. DOI: 10.4064/bc118-14

Streszczenie

We prove some new log-free density theorems for zeros of Dirichlet L-functions (which accordingly are more sharp than earlier ones near to the boundary line of the critical strip). The results can be applied in several problems of prime number theory.

Autorzy

  • János PintzRényi Mathematical Institute of the Hungarian Academy of Sciences
    Reáltanoda u. 13-15
    H-1053 Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek